Per citar aquest document: https://ddd.uab.cat/record/150582
A survey on the minimal sets of Lefschetz periods for Morse-Smale diffeomorphisms on some closed manifolds
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)

Data: 2013
Resum: We present the actual state of the study of the minimal sets of Lefschetz periods MPerL (f ) for the Morse-Smale diffeomorphisms on some closed manifolds, as the connected compact surfaces (orientable or not) without boundary, the n-dimensional torus and some other manifolds. The results on MPerL (f ) are valid for C 1 self maps on the mentioned closed manifolds with fnitely many periodic points all of them hyperbolic such that all the eigenvalues of the induced maps on homology are roots of unity. This class of maps includes the Morse-Smale diffeomorphisms.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Morse-Smale diffeomorphisms ; Quasi-nilpotent maps ; Lefschetz numbers ; Zeta functions ; Set of periods ; Minimal set of periods
Publicat a: Publicaciones Matemàticas del Uruguay, Vol. 14 (2013) , p. 155-169, ISSN 0797-1443



15 p, 463.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir